Abnormal Periods and using Primolut N
I'm 24 years old and live in Pakistan. I had abnormal heavy periods for about 6 months in a row and the effect of all that was that I ended up having anemia. My heamo level dropped as low as 6.9.
The doctors suggested I should be given a blood transfusion which I declined and now I'm on iron inducing tablets that have worked out great for me. My gynecologist didn't put me on the progestin primolut N at first maybe since her main concern was to balance out the heamo level. Two months ago she prescribed me the hormone therapy after finding out that my anemia has more or less disappeared.
Well primolut N has truly done a great job for me. My periods have become completely normal and the bleeding has regulated. My gyne wants me to continue the therapy for another two months but I am considering discontinuation because during the time I take primolut I have terrible pain in my legs, persisting body pain, hyperpigmentation, and also once blurring of the vision. It says in the leaflet of the medicine box that in case of such side effects immediate discontinuation of the medicine should be observed. I will contact my doc about this and hopefully withdraw the treatment because I'm also finding it hard to deal with the mood swings and depression. Though I am also quite worried if I do leave the therapy my periods might become heavy again and that is something very difficult for me to cope with.
I wish I knew of some natural way of dealing with this or natural progesterone which I had no info about before I had read the info on your website. My wedding is due soon and I don't like my skin to have pigmentation or acne (where these problems with my skin didn't exist before). I hope anyone reading this will find this helpful, take care and research before you begin to start any form of medication or therapy.